# SDR USAA920082034

- Difficulty date: October 16, 2008
- Submitted: November 28, 2008
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 58,186 hours, 41,377 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545810
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q3 MAJOR REPAIR NR 03C10753005/018 LEVEL 2 EXFOLIATION CORROSION ON FLOOR BEAM T CAP UPPER CHORD AT BS312, BETWEEN RBL24 TO LBL36.  REPAIRED FLOOR BEAM T CAP UPPER CHORD AT BS312, BETWEEN RBL24 TO LBL36 IAW B737 SRM 51-70-12.
